MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ANGIOGRAPHY PACK (ANWRB)612; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE ANGIOGRAPHY PACK (ANWRB)612; GENERAL SURGERY TRAY (KIT)
Model Number SAN22ANWRC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as the lot number was not provided.The supplier reviewed records over the last 2 years and no abnormal situation was found.No sample was available for investigation.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The suppliers are continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported linting of the blue, non-x-ray cotton towels pwtb04-stm from the angiography pack san22anwrc.The procedure being performed was a cerebral angiography with thrombectomy.There was no apparent injury or negative patient outcome during the procedure, only a delay to change gloves, remove towels and empty fluid containers.No patient demographics were provided when asked.Although there was no injury, cardinal health is filing a medwatch report for potential risk to the patient.

Brand Name
ANGIOGRAPHY PACK (ANWRB)612
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9634772
Report Number1423537-2020-00402
Device Sequence Number2891211
Product Code LRO
UDI-Device Identifier10887488564388
UDI-Public10887488564388
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22ANWRC
Device Catalogue NumberSAN22ANWRC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;